# SDR ZP7A20110802001

- Difficulty date: July 30, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N38PS
- Make and model: Lear 35A
- Aircraft serial: 206
- Aircraft time: 10,942 hours, 8,996 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Contaminated
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CREW REPORTED THAT THE BRAKES WORKED INTERMITTENTLY ON TAXI.  A FEW MINUTES INTO THE TAXI, THE PEDALS WERE FIRM BUT BRAKING ACTION WAS MINIMAL OR NON-EXISTENT.  CREW RETURNED TO THE FBO.  MAINTENANCE CHECKED IT OUT - BLED THE BRAKE SYSTEM, SERVICED THE HYDRAULIC RESERVOIR AND INSPECTED THE BRAKES.  MAINTENANCE AND CREW PERFORMED A TAXI CHECK AND THE BRAKING SYSTEM FUNCTIONED NORMALLY.
